Sur la régularité de la solution d'inéquations elliptiques
Bulletin de la Société Mathématique de France, Volume 96 (1968), pp. 153-180.
@article{BSMF_1968__96__153_0,
     author = {Br\'ezis, Ha{\"\i}m and Stampacchia, G.},
     title = {Sur la r\'egularit\'e de la solution d'in\'equations elliptiques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {153--180},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {96},
     year = {1968},
     doi = {10.24033/bsmf.1663},
     mrnumber = {39 #659},
     zbl = {0165.45601},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1663/}
}
TY  - JOUR
AU  - Brézis, Haïm
AU  - Stampacchia, G.
TI  - Sur la régularité de la solution d'inéquations elliptiques
JO  - Bulletin de la Société Mathématique de France
PY  - 1968
SP  - 153
EP  - 180
VL  - 96
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1663/
DO  - 10.24033/bsmf.1663
LA  - fr
ID  - BSMF_1968__96__153_0
ER  - 
%0 Journal Article
%A Brézis, Haïm
%A Stampacchia, G.
%T Sur la régularité de la solution d'inéquations elliptiques
%J Bulletin de la Société Mathématique de France
%D 1968
%P 153-180
%V 96
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1663/
%R 10.24033/bsmf.1663
%G fr
%F BSMF_1968__96__153_0
Brézis, Haïm; Stampacchia, G. Sur la régularité de la solution d'inéquations elliptiques. Bulletin de la Société Mathématique de France, Volume 96 (1968), pp. 153-180. doi : 10.24033/bsmf.1663. http://archive.numdam.org/articles/10.24033/bsmf.1663/

[1] Agmon (S.), Douglis (A.) and Nirenberg (L.). Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I., Comm. pure and appl. Math., t. 12, 1959, p. 623-727. | MR | Zbl

[2] Annin (B. D.). Existence and uniqueness of the solution of the elastic-plastic torsion problem for a cylindrical bar of oval cross-section, P. J. of appl. Math. and Mech., t. 29, 1965, p. 1038-1047. | Zbl

[3] Brezis (Haim R.). Équations et inéquations non linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier, Grenoble, t. 18, 1968 (à paraître). | Numdam | MR | Zbl

[4] Browder (Felix E.). Nonlinear monotone operators and convex sets in Banach spaces, Bull. Amer. math. Soc., t. 71, 1965, p. 780-785. | MR | Zbl

[5] Browder (Felix E.). On a theorem of Beurling and Livinsgton, Canadian J. of Math., t. 17, 1965, p. 367-372. | Zbl

[6] Hartman (P.) and Stampacchia (G.). On some nonlinear elliptic differential functional equations, Acta Math., Uppsala, t. 115, 1966, p. 271-310. | MR | Zbl

[7] Ladyženskaja (O.A.) et Ural'Ceva (N. N.). Équations linéaires et quasi linéaires de type elliptique [en russe]. Moskva, 1964.

[8] Lanchon (Hélène) et Duvaut (Georges). Sur la solution du problème de la torsion élasto-plastique d'une barre cylindrique de section quelconque, C. R. Acad. Sc. Paris, t. 264, 1967, Série A, p. 520-523. | Zbl

[9] Lewy (Hans). On a variational problem with inequalities on the boundary, J. of Math. and Mech., t. 17, 1968, p. 861-884. | MR | Zbl

[10] Lewy (H.) and Stampacchia (G.). On the regularity of the solution of a variational inequality, Comm. pure and appl. Math. (à paraître). | Zbl

[11] Lions (Jacques-Louis). Équations aux dérivées partielles et calcul des variations. Cours de la Faculté des Sciences de Paris, 2e semestre 1967 (multigr.).

[12] Lions (J.-L.) and Stampacchia (G.). Variational inequalities, Comm. pure and appl. Math., t. 20, 1967, p. 493-519. | MR | Zbl

[13] Littman (W.), Stampacchia (G.) and Weinberger (H. F.). Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa, t. 17, 1963, p. 43-77. | EuDML | Numdam | MR | Zbl

[14] Morrey (Charles, Jr). Multiple integrals in the calculus of variations. Berlin, Springer-Verlag, 1966/Die Grundlehren der mathematischen Wissenschaften, 130). | MR | Zbl

[15] Oleinik (O.A.). On the smoothness of solutions of degenerate elliptic and parabolic equations [en russe], Doklady Akad. Nauk S.S.S.R., t. 163, 1965, p. 577-580; traduction : Soviet Mathematics, t. 6, 1965, p. 972-976. | Zbl

[16] Shamir (E.). Regularity of mixed second-order elliptic problems, Israël math. J., vol. 6, 1968, p. 150-168. | MR | Zbl

[17] Stampacchia (Guido). Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Grenoble, t. 15, 1965, p. 189-257. | EuDML | Numdam | MR | Zbl

[18] Stampacchia (Guido). Regularity of solutions of some variational inequalities, Proceedings of Symposium on nonlinear functional analysis (à paraître). | Zbl

[19] Ting (T. W.). Elastic-plastic Torsion Problem II, Archive for Rat. Mech and Analysis, t. 25, 1967, p. 342-366. | MR | Zbl

Cited by Sources: